Export 2 results:
[ Author(Desc)] Title Type Year
Filters: Keyword is transformed rejection method  [Clear All Filters]
A B C D E F G H I J K L M N O P Q R S T U V W X Y Z 
H
Hörmann, W., and G. Derflinger, "The transformed rejection method for generating random variables, an alternative to the ratio of uniforms method", Commun. Stat., Simulation Comput., vol. 23, no. 3, pp. 847-860, 1994.
Hörmann, W., "The generation of binomial random variates", J. Stat. Comput. Simulation, vol. 46, no. 1–2, pp. 101–110, 1993.